| Model Number |
M00546650 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-02344 for the spyscope ds ii access & delivery catheter and 3005099803-2024-02308 for the spy ds controller.It was reported to boston scientific corporation that a spyscope dsii and spy ds controller were used during a cholangioscopy with lithotripsy procedure in the common bile duct for the treatment choledocholithiasis on (b)(6) 2024.It was reported that visualization was lost five minutes into the procedure.The physician decided to discontinue the procedure.It was rescheduled and completed on (b)(6) 2024.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of aborted/rescheduled procedure.